# SDR CA030319006

- Difficulty date: March 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 7,247 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 557584
- Condition: Broken
- Location: Tail Pipe
- Component: Tail Pipe, Piper
- Component part number: 4031008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MULTI SEGMENTED CLAMP WAS FOUND TO HAVE FLANGES BROKEN OFF THREE OF THE SEGMENTS. FORTUNATELY, THE REMAINING SEGMENT HELD THE TAILPIPE IN PLACE.
